Discussions that mention valium

Brain & Nervous System Disorders board


Thanks for the suggestion bunty,,, That did cross my mind,..but I think I have ruled it out considering MOST of the spells happen when Im watching TV, or even lying down.
I take valium for depression,it has helped alot.
I just dont know what my next step is? This cant be normal...Do I ask for a referal to see a neurologist(sp)..head dr?
Or do I live my life spinning & falling down?
Its good thing I dont drive!...LOL
Hi Nelson,
Sorry to hear your job is making you sick! I find the more time I spend in front of my puter the worse my spells get. & not to mention eye strain! I think it has to do with the scrolling motion. can you go to a specialist? (good luck)...
Kristeen, My drs. were trying to rule out menier's..it was his first diagnoises. But I have breaks between spells..2 months off, 3 wks on, 1 month off 5 wks on..etc..

At least the cranial massage seems to be helping you. Its a terrible thing, menier's. I may even have it b/c my faith in drs is down the crapper!
Im still taking the "diuretics"..even after getting a rash all over my legs, & feeling tired ALL the time.

Im considering taking valium(low dose).. (as I am already doing) rather than an anti-anxiety drug. I'll probably have an adverse reaction anyway!...LOL
Better safe than sorry
~Take care~